A fictitious domain approach to the numerical solution of PDEs in stochastic domains

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/63506

Show full item record


Title: A fictitious domain approach to the numerical solution of PDEs in stochastic domains
Author: Canuto, Claudio
Kozubek, Tomáš
Date issue: 2007
Citation: Numerische Mathematik. 2007, vol. 107, no. 2, p. 257-293.
URI: http://hdl.handle.net/10084/63506
ISSN: 0029-599X
0945-3245
DOI: 10.1007/s00211-007-0086-x
URI: http://dx.doi.org/10.1007/s00211-007-0086-x
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics